Academic Journals Database
Disseminating quality controlled scientific knowledge

Complete Convergence and Weak Law of Large Numbers for <i><span style="text-decoration:overline;">ρ</span></i>-Mixing Sequences of Random Variables

ADD TO MY LIST
 
Author(s): Qunying Wu

Journal: Open Journal of Statistics
ISSN 2161-718X

Volume: 02;
Issue: 05;
Start page: 484;
Date: 2012;
Original page

Keywords: ρ-Mixing Sequence of Random Variables | Complete Convergence | Weak Law of Large Number

ABSTRACT
In this paper, the complete convergence and weak law of large numbers are established for ρ-mixing sequences of random variables. Our results extend and improve the Baum and Katz complete convergence theorem and the classical weak law of large numbers, etc. from independent sequences of random variables to ρ-mixing sequences of random variables without necessarily adding any extra conditions.
Affiliate Program      Why do you need a reservation system?